Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 179-189
http://dx.doi.org/10.1155/S0161171299221795

Maximal elements and equilibria of generalized games for 𝒰-majorized and condensing correspondences

1Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia B3H 3J5, Canada
2Department of Mathematics, The University of Queensland, Brisbane 4072, Australia

Received 29 November 1993; Revised 10 October 1996

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Xian-Zhi Yuan and E. Tarafdar, “Maximal elements and equilibria of generalized games for -majorized and condensing correspondences,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 179-189, 1999. https://doi.org/10.1155/S0161171299221795.